A 25-year-old female asked:
I have crohn s i ve been getting very dizzy with head rushes without moving i m on prednisone imuran asacol (mesalamine) should i see a doctor ?
1 doctor answer • 2 doctors weighed in
Dr. Thomas Nameyanswered
Rheumatology 50 years experience
Yes. Probably pred!: I suspect it is the prednisone, which can cause a host of neuo-side effects. But see your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Aug 15, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.